# SDR GTIA2018111432968

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 6,106 hours, 2,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT CABIN CREW ADVISED OF A FUME EVENT-PERFORMED TSM 05-50-00 OPERATED ENGINES AND APU, ISOLATED CAUSE OF ODOR TO LEFT PACK SEE LOG PAGE 2470460-1 FOR DEFERAL
